# SDR AU960492

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Lyc TIO540F2BD
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 1231325KAO
- Condition: Loose
- Location: Horz Stab Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER WAS REMOVED DUE TO EXCESSIVE MOVEMENT -  INVESTIGATION FOUND THAT EACH OF THE TWO FORWARD ATTACHMENT FITTINGS HAD FOUR OF THE FIVE RIVETS SHEARED - SUSPECT INCORRECT GROUND HANDLING TECHNIQUE
